Theorem concerning a right triangle

Community Mathematics Centre, CoMaC (2017) Theorem concerning a right triangle. At Right Angles, 6 (2). pp. 95-97. ISSN 2582-1873

[img]
Preview
Text - Published Version
Download (285kB) | Preview

Abstract

The following elegant geometric result concerning a triangle is based on a problem that appeared in the Regional Mathematics Olympiad (RMO) of 2016.

Item Type: Articles in APF Magazines
Authors: Community Mathematics Centre, CoMaC
Document Language:
Language
English
Uncontrolled Keywords: Cosine rule, Intersecting chords theorem, Crossed chords G theorem, Apollonius, power of a point
Subjects: Natural Sciences > Mathematics
Divisions: Azim Premji University > University Publications > At Right Angles
Full Text Status: Public
URI: http://publications.azimpremjifoundation.org/id/eprint/1374
Publisher URL: http://apfstatic.s3.ap-south-1.amazonaws.com/s3fs-...

Actions (login required)

View Item View Item